Document Type

Article

Publication Date

1993

Publication Source

Journal of Integral Equations and Applications

Abstract

The existence of bounded solutions and periodic solutions is studied for a system of infinite delay integral equations having nonlinear perturbations. An equivalent system of equations is obtained in terms of the resolvent kernel. Then the existence results are shown for the equivalent equations. Contraction principle, Schauder’s fixed point theorem, and monotone method are used in the study.

Inclusive pages

211-219

ISBN/ISSN

0897-3962

Document Version

Published Version

Comments

This document has been made available for download in accordance with the publisher's policy on self-archiving.

Permission documentation on file.

Publisher

Rocky Mountain Mathematics Consortium

Volume

5

Issue

2

Volume

5

Issue

2

Place of Publication

Tempe, AZ

Peer Reviewed

yes


Share

COinS